MAUDE Adverse Event Report: COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP

COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP
Model Number 10057
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported condition.
 
Event or Problem Description
Incident details surrounding event:the patient was placed in the lithotomy position.When pulled second time, the tube was torn off.Detail to procedure stated "when the tube's edge broke, the physician's right hand holds the handle with her left hand placed.The product was vertical to the head of infant when the incident occurred." patient reported to experience bleeding and baby was delivered by forceps method, not by vacuum extraction.(b)(4).Mystic ii mushroom cup 10057.
 
Event or Problem Description
The patient was placed in the lithotomy position.When pulled second time, the tube was torn off.Detail to procedure stated "when the tube's edge broke, the physician's right hand holds the handle with her left hand placed.The product was vertical to the head of infant when the incident occurred." patient reported to experience bleeding and baby was delivered by forceps method, not by vacuum extraction.Mystic ii mushroom cup 10057 (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation, no sample returned, review dhr.*analysis and findings distribution history the 53347 m-cup sub assy.Mystic was purchased from carclo technical plastics, issued to work order 254348 as csi part number 10057 and completed 11/06/2018.Manufacturing record review dhr-10057-254348 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review iqc record-18-11-03-021 reviewed and no non-conformities, related to the complaint condition, were noted.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation confirmation of the reported balloon rupture event was obtained through provided attached photos.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause no definitive root cause for this issue could be reliably determined at this time.*correction and/or corrective action corrective action is not applicable at this time due to the absence of the affected sample for investigative analysis.No further training required at this time; complaint will be monitored for trending.*was the complaint confirmed? yes.

Brand Name
MYSTIC II,MUSHROOM CUP
Common Device Name
MYSTIC II,MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key9993433
Report Number1216677-2020-00098
Device Sequence Number16663364
Product Code HDB
UDI-Device Identifier00888937003109
UDI-Public888937003109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10057
Device Catalogue Number10057
Device Lot Number254348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2020
Supplement Date Received by Manufacturer04/10/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown